Journal Article

PETER LIPTON

Timothy D. Lyons

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 57, issue 1, pages 255-258
Published in print March 2006 | ISSN: 0007-0882
Published online February 2006 | e-ISSN: 1464-3537 | DOI: https://dx.doi.org/10.1093/bjps/axi161
PETER LIPTON

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  1686 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.